Approximate Solutions of Nonlinear Smoking Habit Model

  • Mahdi A. Sabaa Department of Mathematics, College of Education for Pure Science / Ibn al-Haytham, University of Baghdad, 47146, Baghdad, Iraq
  • Maha A. Mohammed Department of Mathematics, College of Education for Pure Science / Ibn al-Haytham, University of Baghdad, 47146, Baghdad, Iraq
Keywords: Ordinary differential equations, Adomian decomposition method, Variation iteration method, Finite difference method, Runge-Kutta method, social epidemiology

Abstract

     The work in this paper focuses on solving numerically and analytically a  nonlinear social epidemic model that represents an initial value problem  of ordinary differential equations. A recent moking habit model from Spain is applied and studied here. The accuracy and convergence of the numerical and approximation results are investigated for various methods; for example, Adomian decomposition, variation iteration, Finite difference and Runge-Kutta. The discussion of the present results has been tabulated and graphed. Finally, the comparison between the analytic and numerical solutions from the period 2006-2009 has been obtained by absolute and difference measure error.

Published
2020-02-28
How to Cite
Sabaa, M. A., & Mohammed, M. A. (2020). Approximate Solutions of Nonlinear Smoking Habit Model. Iraqi Journal of Science, 61(2), 435-443. https://doi.org/10.24996/ijs.2020.61.2.23
Section
Mathematics